# SDR REXA2015012100085

- Difficulty date: January 21, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ900-C1 LT WING PANEL 584ET CHAFED.  RECEIVED NEW LT WING PANEL 584ET FROM STOCK & PREPARED HOLES IAW SRM 51-40-11-001-001-A01.  APPLIED PAINT TO PANEL IAW SRM 51-25-01-001-001-A01.
